# SDR CA140904001

- Difficulty date: August 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 26,911 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010325
- Condition: Cracked
- Location: Elevator
- Part time: 3,150 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED VISUAL INSPECTION OF THE ELEVATOR TORQUE TUBE A CRACK WAS FOUND COMMING FROM UNDER THE BUSHING ON THE FLANGE THAT ATTACHES TO THE ELEVATOR. (SEE ATTACHED PICS) TUBE REPLACED AND CHECKED SERVICEABLE.
